# SDR 97ZZZX1270

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3185P
- Make and model: Bell 206L-1
- Aircraft serial: 45775
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 1,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND SKIN CORRODED AND SEPARATED AT TIP.  CORROSION AT WEAR PADS OR ROOT END.
